TBU Publications
Repository of TBU Publications

On Fε 2-planar mappings with function ε of (Pseudo-) Riemannian manifolds

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
CHUDÁ, Hana, Nadezda GUSEVA a Patrik PEŠKA. On Fε 2-planar mappings with function ε of (Pseudo-) Riemannian manifolds. Filomat. 2017, vol. 31, iss. 9, s. 2683-2689. ISSN 0354-5180.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles